# SDR SWAA2024112553951

- Difficulty date: October 27, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,351 hours, 38,112 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E 341B RIB #5 CRACKED<[01] TASK COMPLETE: REMOVED CRACKED #5 RIB ON L/E 341B AND REPLACED WITH NEW (PN: 186A1305-2 LOT: 1582412-2) IAW SRM 51-40-02-0G-0 AND DWG 186A1001.;[02] CORRECTION TO ACTION 1; INCORRECT DRAWING LISTED. DWG 186A1001 REV. B; SHEET 1;[03] VERIFIED CORRECTIVE ACTION ITEM 1 AND 2; CARD COMPLETE.
